Skip to content
My WebMD Sign In, Sign Up
ED linked to other disorders
avatar
An_245765 posted:
My significant other is in mid-20s and suffers from migraines and sometimes symptoms of RLS and ED. It worries me because he is so young. Could this be due to a neurotransmitter problem such as dopamine hypofunction? I feel like these must have a common link somewhere and he gets very frustrated and most doctors want to treat one thing and not put together the whole picture. Also, his arms and legs frequently fall sleep. Maybe low blood pressure could explain everything? Any advice or direction would be much appreciated!
Reply


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.